Large deviations of χ2divergence errors on partitions

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We discuss Chernoff-type large deviation results for χ2 divergence errors on partitions. In contrast to the total variation and the I-divergence, the χ2- divergence has an unconventional large deviation rate. In this paper we extend the result of Quine and Robinson in Ann. Stat. 13:727–742, 1985 from uniform distribution to arbitrary distribution.

Original languageEnglish
Title of host publicationStochastic Models, Statistics and Their Applications, 2015
EditorsEwaryst Rafajłowicz, Krzysztof Szajowski, Ansgar Steland
PublisherSpringer New York LLC
Pages3-10
Number of pages8
ISBN (Electronic)9783319138800
DOIs
Publication statusPublished - Jan 1 2015
Event12th Workshop on Stochastic Models, Statistics and their Applications, 2015 - Wrocław, Poland
Duration: Feb 16 2015Feb 20 2015

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume122
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

Other12th Workshop on Stochastic Models, Statistics and their Applications, 2015
CountryPoland
CityWrocław
Period2/16/152/20/15

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Large deviations of χ2divergence errors on partitions'. Together they form a unique fingerprint.

  • Cite this

    Györfi, L. (2015). Large deviations of χ2divergence errors on partitions. In E. Rafajłowicz, K. Szajowski, & A. Steland (Eds.), Stochastic Models, Statistics and Their Applications, 2015 (pp. 3-10). (Springer Proceedings in Mathematics and Statistics; Vol. 122). Springer New York LLC. https://doi.org/10.1007/978-3-319-13881-7_1